I had my 3rd chemo Taxol/Carbo/Avastin 2 weeks ago and this time I developed such painful mouth ulcers on my tongue and throat. I have never known a pain like this (I had a few with chemo 1&2). It got to the point I just couldn't eat. Difflam mouth rinse didn't do anything, my MacMillan nurse gave me GelClair which did help you rinse your mouth 30 mins before eating. I eventually went to my Doctor as it turns out I also had a mouth infection and prescribed Fluconazole. By day 4 the anti-biotics had started to take effect and I could eat. Now I've experienced these ulcers I'm in absolute dread with the next 3 chemos... this really knocked me for six and just felt so depressed and tearful. Has anyone else suffered with these nasty ulcers? Michelle xx
Content on HealthUnlocked does not replace the relationship between you and doctors or other healthcare professionals nor the advice you receive from them.